Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 2, NWS State College, PA

February 11, 200920 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Feb 11, 2009, 8:41 PM EST for 20 counties in Pennsylvania. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2009, 8:41 PM EST (01:41 UTC)
Expired
Feb 11, 2009, 9:45 PM EST
In force
64 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Cumberland County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 50 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 8:45 PM ESTTSTM WND DMGMahaffey, PATREES DOWN.
Feb 11, 8:57 PM ESTTSTM WND DMG3 Ne Hopewell, PATREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 5:53 PM ESTSevere Thunderstorm WatchSPC4 hr
Feb 11, 8:19 PM ESTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2009-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2009-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1938 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 120141
SVRCTP
PAC001-009-013-021-023-027-033-035-041-047-055-057-061-067-081-087-
099-109-119-133-120245-
/O.NEW.KCTP.SV.W.0002.090212T0141Z-090212T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 PM EST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  WESTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
  CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  WEST CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 945 PM EST

* AT 837 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 16 MILES WEST OF BROCKPORT TO 6 MILES WEST OF OSTERBURG TO
  LAKE GORDON...AND MOVING EAST AT 75 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PRINCE GALLITZIN STATE PARK AND SKI GAP AROUND 845 PM EST...
  BRANDY CAMP AND TREASURE LAKE AROUND 850 PM EST...
  WELLS TANNERY AND VALLEY-HI AROUND 855 PM EST...
  WOODLAND AND WILLIAMSBURG AROUND 900 PM EST...
  SPRUCE CREEK AND SANDY RIDGE AROUND 905 PM EST...
  HICKS RUN AND WARRIORS MARK AROUND 910 PM EST...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3972 7867 4015 7870 4023 7866 4024 7873
      4062 7886 4072 7882 4114 7881 4120 7878
      4122 7872 4123 7875 4127 7875 4137 7896
      4135 7909 4137 7910 4141 7742 4020 7702
      3972 7700
TIME...MOT...LOC 0140Z 267DEG 63KT 4129 7897 4018 7858
          3972 7855

$$

FORECASTER: DEVOIR
1 follow-up statement
000 
WWUS51 KCTP 120222
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
922 PM EST WED FEB 11 2009

PAC001-009-013-021-023-027-033-035-041-047-055-057-061-067-081-087-
099-109-119-133-120245-
/O.CON.KCTP.SV.W.0002.000000T0000Z-090212T0245Z/
YORK PA-FRANKLIN PA-CUMBERLAND PA-BEDFORD PA-PERRY PA-JUNIATA PA-
HUNTINGDON PA-BLAIR PA-MIFFLIN PA-SNYDER PA-FULTON PA-CLEARFIELD PA-
CAMERON PA-CAMBRIA PA-ADAMS PA-ELK PA-UNION PA-CLINTON PA-LYCOMING PA-
CENTRE PA-
918 PM EST WED FEB 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR CENTRE...WEST CENTRAL LYCOMING...CLINTON...SOUTHWESTERN UNION...
SOUTHERN ELK...ADAMS...CAMBRIA...SOUTHEASTERN CAMERON...CLEARFIELD...
FULTON...WESTERN SNYDER...MIFFLIN...BLAIR...HUNTINGDON...JUNIATA...
PERRY...BEDFORD...CUMBERLAND...FRANKLIN AND NORTHWESTERN YORK
COUNTIES...

AT 914 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
WEAKENING BROKEN LINE OF GUSTY SHOWERS AND ISOLATED THUNDERSTORMS 
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF 
MEDIX RUN TO SHADE GAP TO GREENCASTLE...MOVING EAST AT 70 MPH.

ISOLATED SEVERE WIND GUSTS WILL BE NEAR...
  WHIPPLE DAM STATE PARK...UNIONVILLE AND STATE COLLEGE AROUND 925 PM
  EST...
  STRODES MILLS...PLEASANT GAP AND NEWVILLE AROUND 930 PM EST...
  LEWISTOWN...ZION AND YEAGERTOWN AROUND 935 PM EST...
  WESTPORT AROUND 940 PM EST...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3972 7867 4015 7870 4023 7866 4024 7873
      4062 7886 4072 7882 4114 7881 4120 7878
      4122 7872 4123 7875 4127 7875 4137 7896
      4135 7909 4137 7910 4141 7742 4020 7702
      3972 7700
TIME...MOT...LOC 0218Z 267DEG 63KT 4137 7834 4021 7771
          3975 7768

$$

FORECASTER: DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 8:29 PM EST, 12 minutes earlier.

Area forecast discussion, Feb 11, 8:29 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
829 PM EST WED FEB 11 2009

.SYNOPSIS...
A LOW PRESSURE SYSTEM PASSING TO OUR NORTH WILL PUSH A STRONG
COLD FRONT THROUGH TONIGHT. A ROUND OF SHOWERS AND THUNDERSTORMS
WILL OCCUR THIS EVENING AND EARLY TONIGHT. STRONG...GUSTY WINDS
WILL FOLLOW THE COLD FRONTAL PASSAGE AND LAST MOST OF THURSDAY.
MUCH MORE SEASONABLE TEMPERATURES WILL THEN OCCUR INTO THE
WEEKEND. A WEAK UPPER LOW CAUGHT IN THE FAST WESTERLY FLOW WILL
BRING A CHANCE OF LIGHT SNOW OR COLD RAIN ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FORECAST HAS BEEN UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH 20
THAT ENCOMPASSES THE WESTERN THIRD OF PA UNTIL 10 PM THIS
EVE...AND SEVERE THUNDERSTORM WATCH 21 THAT STRETCHES EAST THROUGH
THE SUSQ-VALLEY UNTIL 1 AM THUR. THE MAIN THREAT WILL CONTINUE TO
BE WIND GUSTS IN EXCESS OF 50KTS.

THE COLD FRONT SHOULD MOVE QUICKLY EASTWARD. THE N-S ORIENTATION
OF THE FRONT AND THE VERY STRONG WSW FLOW THROUGH THE LOWEST
10-15KFT WILL ENSURE A BRIEF TIME FOR THE BEST INSTABILITY TO LINE
UP WITH THE NARROW RIBBON OF HIGH MOISTURE OVER THE REGION.

THE BETTER THREAT IS FOR GRADIENT WINDS BEHIND THE FRONT. DEEPENING
SFC LOW WILL TRACK TO WEST OF PA THEN INTO WESTERN NY BY 12Z THUR.
STRONG PRESSURE RISES KT LL JET WILL FOCUS STRONGEST WINDS OVER
WESTERN CWA. WILL UPGRADE HIGH WIND WATCH TO A HIGH WIND WARNING
FOR FAR WESTERN COUNTIES...FROM THE LAURELS NORTHWARD AND A WIND
ADVISORY FOR THE REMAINDER OF THE CWA.

WITH PCPN CONFINED TO NEAR THE FRONT AND FAST MOVEMENT OF THE
FRONT...STILL EXPECT LITTLE QPF /A QUARTER TO HALF INCH AT MOST/
WITH THE SHOWERS AND STORMS THIS EVENING...AS THE BEST MOISTURE IS
HERE FOR ONLY A SHORT TIME...AND DRY SLOT WORKS IN QUICKLY. THE
VERY WARM/NEAR RECORD TEMPS OCCURRING TODAY WILL FURTHER MELT
AWAY OUR SNOW PACK - OR WHAT IS LEFT OF IT. THIS SHOULD LIMIT
RISES ON THE WATERWAYS TO MINOR MOVEMENTS AT MOST. ANY LOCATIONS
THAT ARE PRONE TO ICE JAMMING WILL NEED TO BE MONITORED FOR
PROBLEMS...BUT FLOWS ARE LOW AT THIS TIME...AND QPF NOT GOING TO
PUT MUCH MORE INTO THE STREAMS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
ENTIRE CWA WILL BE POST FRONTAL BY THUR MORNING WITH ONLY
LINGERING SHOWER CONFINED TO AREAS DOWN WIND OF LAKE ERIE. EXPECT
SOME SNOW TO MIX IN AFTER MIDNIGHT THERE...BUT NO ACCUMS EXPECTED
BEFORE SUNRISE. TEMPS WILL PROBABLY BE AT THEIR HIGHEST THURSDAY
MORNING. WILL CHANGE PRECIP TYPE TO MOSTLY SNOW IN THE NW AFTER
SUNRISE...AND KEEP ACCUMS MINIMAL UNTIL LATER IN THE DAY AS TEMPS
CONTINUE TO SLIDE. LITTLE/NO PRECIP WILL MAKE IT SE OF AOO/UNV/IPT
THURSDAY. DISCUSSED POSSIBLE NEED FOR ADVISORY ACROSS NW COUNTIES
WITH POSS SNOW ACCUMS OF 2-4 INCHES AND BLOWING SNOW...BUT WILL
HOLD OFF FOR NOW GIVEN MORE PRESSING WIND SITU...SMALL COVERAGE
AREA OF PCPN AND THAT REGIONS FREQUENT EXPERIENCE WITH COUPLE INCH
SNOW EVENTS.

SNOW SHOWERS WILL GRADUALLY DISSIPATE ACROSS THE NORTHWEST
MOUNTAINS AND LAUREL HIGHLANDS THROUGH FRIDAY AS HIGH PRES WORKS
ITS WAY INTO THE REGION FROM THE OHIO VALLEY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRES WILL RETREAT FRIDAY NIGHT INTO SATURDAY YIELDING TO AN
APPROACHING SYSTEM FROM THE MIDWEST. MODEL AND ENSEMBLE GUIDANCE
CONTINUES TO DIFFER WITH REGARDS TO THE TIMING/TRACK OF THE LOW
MOVING EAST ACROSS THE MID SOUTH SAT TOWARD THE EAST COAST SAT
NGT. BOTH ENSEMBLE PREDICTIONS SYSTEMS ARE ON THE SOUTHERN EDGE OF
THE ENVELOPE OF SOLUTIONS. OVERALL MADE LITTLE CHANGE TO THE POPS
KEEPING HIGH CHC SOUTH OF I-80. A LGT SNOW ACCUM IS POSSIBLE BY
00Z SUN. THIS SYSTEM IS FCST TO MOVE AWAY FROM THE ECOAST ON
SUNDAY AS HIGH PRES RETURNS TO THE REGION.

SEASONABLY COLD AND MAINLY DRY WEATHER IS FCST FOR EARLY NEXT WEEK
WITH ONLY A FEW SNOW SHOWERS POSSIBLE OVER THE WESTERN HIGH
TERRAIN. THE GFS/GEFS AND ECMWF ALL HINT AT A POTENTIAL SIGNIFICANT
ECOAST STORM SYSTEM NEXT WED/THUR. UNCERTAINTY REMAINS HIGH AND
CONFIDENCE IS STILL LOW BEYOND FRIDAY.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
LINE OF TSRA WILL PUSH INTO WESTERN PA IN THE NEXT FEW
HOURS...HOWEVER EXPECTING SOME WEAKENING BEFORE IMPACTING
KBFD/KJST/KAOO/KUNV. HAVE INCLUDED CB IN CLOUD GROUPS...HOWEVER
CONFIDENCE IS MARGINAL FOR TSRA...MORE LIKELY VCTS AT BEST.

STRONG LOW MOVING NE ACROSS THE GREAT LAKES WILL PULL A STRONG
COLD FRONT ACROSS THE AREA TONIGHT. FREQUENT RAIN SHOWERS WITH
POSS SCT THUNDER WILL MOVE ACROSS AIR FIELDS THIS EVE...AFT 01Z
IN THE WEST...AFTER 03Z IN THE EAST. ALONG AND BEHIND THE FRONT
STRONG AND GUSTY WINDS WILL PREVAIL THROUGH MUCH OF THUR. EXPECT
SUSTAINED WINDS GREATER THAN 25KTS AND GUSTS GREATER THAN
40KTS...GUSTS GREATER THAN 50KTS POSS FROM JST/AOO TO BFD.

THUR...CIGS/VSBYS WILL START MVFR AND IMPROVE TO VFR LATE THUR.
SOME RAIN AND SNOW SHOWERS.

FRI...VFR CIGS/VSBYS.

SAT/SUN...INCREASING MOISTURE WITH VFR CIGS TRENDING TO MVFR LATE
SAT THRU SUN. PRECIP ARRIVES SAT EVE AND LINGERS IN VC THRU SUN.
TEMPS BORDERLINE FOR SNOW

&&

.HYDROLOGY...
SIGNIFICANT SNOW MELT...RIVER ICE BREAKUP/MOVEMENT AND RUNOFF FROM
LIGHT RAINFALL WILL RESULT IN MINOR TO MODERATE RISES ON RIVERS
AND STREAMS IN THE WEST BRANCH AND MAIN STEM SUSQUEHANNA RIVER
BASINS INTO FRIDAY. LESSER RISES ARE EXPECTED IN THE JUNIATA
BASIN WHERE THE SNOW PACK IS LIMITED. WILLIAMSPORT WILL LIKELY
EXCEED CAUTION STAGE THURSDAY AFTERNOON OR EVENING. BUT FOR THE
MOST PART...NO FLOODING IS ANTICIPATED AT AREA FORECAST RIVER
FORECAST POINTS.

&&

.CLIMATE...
THE RECORD HIGH AT HARRISBURG IS 59 SET BACK IN 1999.
THE RECORD HIGH AT WILLIAMSPORT IS 55 DEGREES SET BACK IN 1960.

BOTH RECORDS WERE BROKEN THIS AFTN. INITIAL RER WAS SENT FOR EACH
LOCATION. WITH A BIT MORE WARMING YET TO GO...FINAL RER WILL BE
SENT LATER THIS EVE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 AM TO 7 PM EST THURSDAY FOR PAZ006-011-
012-018-019-026>028-035>037-041-042-045-046-049>053-056>059-
063>066.
HIGH WIND WARNING FROM 1 AM TO 7 PM EST THURSDAY FOR PAZ004-
005-010-017-024-025-033-034.

&&

SYNOPSIS...DANGELO
NEAR TERM...BEACHLER/GARTNER
SHORT TERM...DANGELO/GARTNER
LONG TERM...STEINBUGL
AVIATION...BEACHLER/GARTNER
HYDROLOGY...STEINBUGL
CLIMATE...GARTNER
Hazardous weather outlook, Feb 11, 8:23 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EST WED FEB 11 2009

PAZ004-005-010-017-024-025-033-034-130130-
WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
823 PM EST WED FEB 11 2009

...SEVERE THUNDERSTORM WATCH 20 IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HIGH WIND WARNING.

SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF A STRONG
COLD FRONT THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

MINOR TO MODERATE WITHIN-BANK RISES ON AREA RIVERS AND STREAMS
WILL OCCUR THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ006-011-012-018-019-026>028-035>037-041-042-045-046-049>053-
056>059-063>066-130130-
POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
823 PM EST WED FEB 11 2009

...SEVERE THUNDERSTORM WATCH 21 IN EFFECT UNTIL 1 AM EST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   WIND ADVISORY.

SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF A STRONG COLD
FRONT THIS EVENING. STRONG WIND GUSTS ARE POSSIBLE AFTER MIDNIGHT
AS A COLD FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

STRONG WIND GUSTS ARE POSSIBLE THURSDAY.

MINOR TO MODERATE WITHIN-BANK RISES ARE EXPECTED TO OCCUR ON AREA
RIVERS AND STREAMS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

BEACHLER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:46 PM ESTSevere Thunderstorm WarningCTPBedford, Cambria, Clearfield, Somerset74 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.